Advertisement

What are side effects for desmopressin (DDAVP)?

There may be some common side effects of desmopressin (DDAVP). If any of the following symptoms get worse or do not go away, call your doctor:

  • Chills
  • Difficulty falling asleep or staying asleep
  • Dizziness
  • Heartburn
  • Nosebleed
  • Nostril pain
  • Pain in the genital area
  • Red, swollen or teary eyes
  • Stomach pain
  • Warm feeling
  • Weakness

Any of these other serious side effects should also prompt you to call your doctor right away:

  • Chest pain
  • Confusion
  • Difficulty breathing or swallowing
  • Extreme tiredness
  • Fast or pounding heartbeat
  • Hallucination (seeing or hearing things that do not exist)
  • Headaches
  • Hives
  • Irritability
  • Itching
  • Loss of appetite
  • Loss of consciousness for a period of time
  • Muscle weakness, spasms or cramps
  • Nausea
  • Rash
  • Restlessness
  • Seizures
  • Slowed reflexes
  • Vomiting
  • Weight gain

Continue Learning about Endocrine-Metabolic Agent

When do I need a glucagon shot if I have diabetes?
Intermountain Registered DietitiansIntermountain Registered Dietitians
A person with diabetes who uses insulin needs an injection (shot) of glucagon if their blood glucose...
More Answers
What is growth hormone treatment?
Jumo HealthJumo Health
Growth hormone treatment is a therapy that may help kids with growth hormone deficiency (GHD) grow t...
More Answers
How effective is ospemifene?
Donna Hill Howes, RNDonna Hill Howes, RN
Ospemifene relieves vaginal dryness and helps restore a healthy vaginal pH. Studies have shown it to...
More Answers
Does ospemifene interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bazedoxifene, fluconazole, raloxifene, toremifene, or an estrogen drug, ospemifene...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.